MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 42X18X46 HUM HEAD; EXTREMITIES IMPLANTS

ZIMMER BIOMET, INC. VERSA-DIAL 42X18X46 HUM HEAD; EXTREMITIES IMPLANTS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised as they had dislocated and their shoulder was sitting anteriorly for an unknown period of time.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.D10 - medical product: catalog #: pm0001410, nerney lt pm mini conv glenoid, lot # 676870, catalog #: cp0001156, mini convertible e1 liner, lot # 076370.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02426 h3 other text : requested but not returned by hospital.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single axillary view of the left shoulder demonstrates a left total shoulder arthroplasty with anterior dislocation of the humeral head.Possible loosening of the glenoid component posteriorly and the humeral stem.Possible screw fragment within the greater tuberosity, poorly evaluated.Further follow ups indicated that this possible screw fragment is an anchor from a previous procedure and the surgeon was happy with the glenoid fixation.A definitive root cause cannot be determined.The reported event is confirmed with the mmi review stating dislocation of the humeral head is present.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed g-code: mechanical (g04) - head.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
VERSA-DIAL 42X18X46 HUM HEAD
Common Device Name
EXTREMITIES IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17985233
Report Number0001825034-2023-02424
Device Sequence Number18242263
Product Code KWS
UDI-Device Identifier00880304212206
UDI-Public(01)00880304212206(17)280201(10)837990
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113032
Device Lot Number837990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer02/15/2024
02/15/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date02/21/2024
02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale